Volume 13, issue 6 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Length functions of Hitchin representations

Guillaume Dreyer

Algebraic & Geometric Topology 13 (2013) 3153–3173
Abstract

Given a Hitchin representation ρ: π1(S) PSLn(), we construct n continuous functions iρ: C Höl(S) defined on the space of Hölder geodesic currents C Höl(S) such that, for a closed, oriented curve γ in S, the i th eigenvalue of the matrix ρ(γ) PSLn() is of the form ± expiρ(γ): such functions generalize to higher rank Thurston’s length function of Fuchsian representations. Identities and differentiability properties of these lengths iρ, as well as applications to eigenvalue estimates, are also considered.

Keywords
Hitchin representation, Anosov representation, length function, Hölder geodesic current
Mathematical Subject Classification
Primary: 57M50
Secondary: 57M05, 37F30, 22E40
References
Publication
Received: 11 September 2012
Revised: 4 February 2013
Accepted: 19 March 2013
Published: 11 September 2013
Authors
Guillaume Dreyer
Department of Mathematics
University of Notre Dame
255 Hurley Hall
Notre Dame, IN 46556
USA